A member asked:
Disclaimer

i began taking adderall (dextroamphetamine and racemic amphetamine) to treat adhd about 4 months ago & i've never had an issue with acne till now! i drink plenty of water, what else can i do?

2 doctor answers
Dr. Matthew Davis
19 years experience Child Psychiatry
Find a balance: Ensure you are addressing the full picture by ensuring regular sleep that leaves you restful each morning so that you are not relying solely on the stimulant to make up the difference. Sleep issues (especially delayed sleep onset) are very common among persons with adhd. Switching a a once-daily medication often helps. I've also found melatonin or Benadryl (diphenhydramine) often help.
Answered on Jun 24, 2014
Dr. Barry Resnik
31 years experience Dermatology
Adderall (dextroamphetamine and racemic amphetamine) and acne: First, relax. Life is short. Second, Adderall (dextroamphetamine and racemic amphetamine) usually doesn't cause acne, so this is probably just...Acne. Go see your friendly neighborhood dermatologist and get diagnosed properly. There are several skin conditions that mimic acne, and are treated differently.
Answered on Sep 29, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 23-year-old female asked:
Dr. John Gaffney
25 years experience Psychiatry
Cough: Just to clarify ... Do you only start coughing when you take the Adderall XR? If so, did this just start? If you're asking about general cough remedi ... Read More
A 44-year-old male asked:
Dr. Walter Husar
33 years experience Neurology
Not really: Because the metabolites of the amphetamine are detected and it takes time to metabolize the drug.
1
1 thank
A 16-year-old male asked:
Dr. Jonathan Megerian
28 years experience Pediatric Neurology
Not advisable: While there are no contraindications to these drugs combined, it is not a great idea to stress your kidneys so much. Accutane can cause kidney problem ... Read More
1
1 thank
A female asked:
Dr. Linda Callaghan
53 years experience Addiction Medicine
No problem.: I am not sure what the problem is. The Adderall (dextroamphetamine and racemic amphetamine) should be out of your system by now. You sound like you're ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month